Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 8, NWS Billings, MT

March 11, 2007Park County, Stillwater County, Sweet Grass County, Montana

NWS Billings, MT issued this high wind warning at Mar 11, 2007, 2:26 PM MDT for Park County, Stillwater County, Sweet Grass County, Montana. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 11, 2007, 2:26 PM MDT (20:26 UTC)
Expired
Mar 12, 2007, 5:59 PM MDT
In force
28 hr
Issued by
NWS Billings, MT

Counties Park County, MT, Stillwater County, MT, Sweet Grass County, MT

The radar

The Billings radar (KBLX), 107 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.4 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2007-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2007-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
331 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KBYZ 112026
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
226 PM MDT SUN MAR 11 2007

.STRONG WESTERLY WINDS ALONG WITH LOW PRESSURE OVER THE PLAINS OF
MONTANA WILL COMBINE WITH HIGHER PRESSURE OVER EASTERN IDAHO TO
GENERATE VERY STRONG WINDS TONIGHT THROUGH THE MONDAY. THE
STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM
MONDAY MORNING.

MTZ065-120600-
/O.UPG.KBYZ.WI.Y.0010.000000T0000Z-070312T1800Z/
/O.NEW.KBYZ.HW.W.0008.070311T2026Z-070313T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
226 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS
AFTERNOON...WILL INCREASE TO 50 TO 60 MPH WITH GUSTS TO AROUND 75
MPH OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE
THROUGH THE DAY MONDAY BEFORE DIMINISHING LATE MONDAY AFTERNOON
AND EVENING. 

DRIVERS NEED TO USE EXTRA CAUTION TONIGHT AND MONDAY...PARTICULARLY
ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO THE LIVINGSTON.
EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS
OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE LOCATION
TO AVOID CREATING FLYING DEBRIS.

$$

MTZ066-120600-
/O.UPG.KBYZ.WI.Y.0010.000000T0000Z-070312T1800Z/
/O.NEW.KBYZ.HW.W.0008.070311T2026Z-070313T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
226 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT MONDAY. THE WIND
ADVISORY IS NO LONGER IN EFFECT. 

SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS
AFTERNOON...WILL INCREASE TO 55 TO 65 MPH WITH GUSTS TO AROUND 80
MPH OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE
THROUGH THE DAY MONDAY BEFORE DIMINISHING LATE MONDAY AFTERNOON
AND EVENING. 

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE
MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.


$$
4 follow-up statements
000 
WWUS75 KBYZ 120316
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
916 PM MDT SUN MAR 11 2007

.STRONG WESTERLY WINDS WILL DEVELOP OVER PORTIONS OF SOUTH
CENTRAL MONTANA TONIGHT...AND CONTINUE THROUGH LATE AFTERNOON
MONDAY. THE STRONG WINDS ARE THE RESULT OF LOW PRESSURE OVER THE
PLAINS OF MONTANA COMBINED WITH HIGH PRESSURE OVER EASTERN IDAHO.
THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM AND 10 AM
MONDAY MORNING.

MTZ065-121200-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
916 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. 

SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS
EVENING...WILL INCREASE TO 50 TO 60 MPH WITH GUSTS TO AROUND 75 MPH
LATE TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR BETWEEN 4 AM
AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE THROUGH THE DAY
MONDAY BEFORE DIMINISHING BY LATE MONDAY AFTERNOON.

DRIVERS NEED TO USE EXTRA CAUTION TONIGHT AND MONDAY...
PARTICULARLY ALONG PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO
THE LIVINGSTON. EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN
THESE AREAS. WINDS OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY
DAMAGE WITHOUT EXTRA PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE
OR TO A SECURE LOCATION TO AVOID CREATING FLYING DEBRIS.

$$

MTZ066-121200-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
916 PM MDT SUN MAR 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT MONDAY. 

SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO AROUND 60 MPH THIS
EVENING...WILL INCREASE TO 55 TO 65 MPH WITH GUSTS TO AROUND 80 MPH
OVERNIGHT TONIGHT. THE STRONGEST WINDS ARE EXPECTED TO OCCUR
BETWEEN 4 AM AND 10 AM MONDAY MORNING. STRONG WINDS WILL CONTINUE
THROUGH THE DAY MONDAY BEFORE DIMINISHING BY LATE MONDAY
AFTERNOON. 

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE
MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.

$$
000 
WWUS75 KBYZ 121019
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
419 AM MDT MON MAR 12 2007

.THE COMBINATION OF LOW PRESSURE OVER SOUTHERN CANADA AND HIGH
PRESSURE OVER WESTERN WYOMING WILL CREATE VERY STRONG WINDS OVER
PARTS OF SOUTH CENTRAL MONTANA TODAY. THE STRONGEST WINDS WILL BE
OVER THROUGH THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER
VALLEYS. THE WINDS SHOULD DECREASE SOME LATE THIS AFTERNOON.

MTZ065-121800-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
419 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 75 MPH CAN BE
EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE
DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON.

DRIVERS NEED TO USE EXTRA CAUTION TODAY...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON.
EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS
OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.

$$

MTZ066-121800-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
419 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST WINDS OF 45 TO 60 MPH WITH GUSTS TO 80 MPH CAN BE
EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE
DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON.

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE
MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.

$$
000 
WWUS75 KBYZ 121503
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
903 AM MDT MON MAR 12 2007

.THE COMBINATION OF LOW PRESSURE OVER SOUTHERN CANADA AND HIGH
PRESSURE OVER WESTERN WYOMING WILL CREATE VERY STRONG WINDS OVER
PARTS OF SOUTH CENTRAL MONTANA TODAY. THE STRONGEST WINDS WILL BE
OVER THROUGH THE UPPER YELLOWSTONE AND UPPER STILLWATER RIVER
VALLEYS. 

MTZ065-130000-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
LIVINGSTON AREA-
INCLUDING THE CITY OF...LIVINGSTON
903 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST WINDS OF 40 TO 55 MPH WITH GUSTS TO 70 MPH CAN BE
EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE
DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON.

DRIVERS NEED TO USE EXTRA CAUTION TODAY...PARTICULARLY ALONG
PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON.
EXTREMELY STRONG CROSS WINDS ARE EXPECTED IN THESE AREAS. WINDS
OF THESE MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.

$$

MTZ066-130000-
/O.CON.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...FISHTAIL...MCLEOD
903 AM MDT MON MAR 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. 

SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH CAN BE
EXPECTED TODAY. THE VERY STRONG WINDS WILL CONTINUE THROUGH THE
DAY TODAY BEFORE DIMINISHING BY LATE THIS AFTERNOON.

THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE
SOUTH OF NYE. SLIGHTLY WEAKER WINDS ARE EXPECTED ALONG WEST
ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. WINDS OF THESE
MAGNITUDES CAN ALSO CAUSE PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOVE ANY LOOSE OBJECTS INSIDE OR TO A SECURE
LOCATION TO AVOID CREATING FLYING DEBRIS.

$$
000 
WWUS75 KBYZ 122359
NPWBYZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
559 PM MDT MON MAR 12 2007


MTZ065-066-130100-
/O.CAN.KBYZ.HW.W.0008.000000T0000Z-070313T0000Z/
LIVINGSTON AREA-BEARTOOTH FOOTHILLS-
INCLUDING THE CITIES OF...LIVINGSTON...FISHTAIL...MCLEOD
559 PM MDT MON MAR 12 2007

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH
WIND WARNING. 

SOUTHWEST WINDS IN THE REGION HAVE DROPPED BELOW WARNING CRITERIA
AND ARE EXPECTED TO SLOWLY DECREASE THE REST OF THE EVENING. 
HOWEVER...OCCASIONAL WIND GUST TO NEAR 55 MPH MAY CONTINUE FOR THE
NEXT FEW HOURS. DRIVERS IN THE VICINITY OF LIVINGSTON AND THE 
BEARTOOTH FOOTHILLS SHOULD STILL USE CAUTION EARLY THIS EVENING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Mar 11, 9:00 AM MDT, 5 hours 26 minutes earlier.

Area forecast discussion, Mar 11, 9:00 AM MDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
900 AM MDT SUN MAR 11 2007

.SHORT TERM...VALID FOR TDY AND MON...

NO UPDATES PLANNED TODAY. CIRRUS A BIT THICKER THAN ANTICIPATED
YESTERDAY BUT MID SHIFT INCREASED CLOUD COVER TO MOSTLY CLOUDY TO
COVER THIS. COULD STILL SEE PERIODS OF PARTLY CLOUDY OR THIN
CIRRUS TODAY...BUT OVERALL MOSTLY CLOUDY WORDING LOOKS OK.
TEMPERATURES ALREADY IN THE MID TO UPPER 40S MOST AREAS...ON TRACK
TO THE UPPER 60S AND LOWER 70S THIS AFTERNOON. WINDS CONTINUE TO
INCREASE ACROSS THE ADVISORY AREAS. GUSTS TO NEAR 60 HAVE BEEN
OCCURRING ALL NIGHT IN NYE...AND GUSTS OVER 50 IN LIVINGSTON. MAY
SEE A BIT OF A DECREASE IN WIND SPEEDS TODAY AS ATMOSPHERE MIXES
OUT...BUT WINDS WILL QUICKLY INCREASE LATE IN THE DAY AS STRONGER
WINDS ALOFT MOVE IN AND INVERSION REFORMS...THUS WILL LEAVE
ADVISORY IN TACT. EXPECT WINDY CONDITIONS OVER THE REST OF WESTERN
AND CENTRAL ZONES THIS AFTERNOON. CHAMBERS

.LONG TERM...VALID FOR TUE...WED...THU...FRI...SAT...

GFS AND ECMWF WERE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PACKAGE. NOT A LOT TO CHANGE IN THE GOING FORECAST.
BROAD TROUGH OVER THE AREA TUESDAY. MOISTURE...INSTABILITY AND A
SHORTWAVE CRUISING THROUGH THE REGION WARRENTS ISOLATED TO
SCATTTERED POPS TUESDAY AND TUESDAY NIGHT. THE BEST SHOT LOOKS TO
BE TUESDAY NIGHT WHEN THE STRONGEST ENERGY AND FRONTOGENESIS
SWINGS ACROSS. TROUGH MOVES EAST WEDNESDAY AND LEAVES BEHIND
UNSTABLE NORTHWEST FLOW. KEPT LOW POPS IN FOR THIS. HEIGHTS BUILD
THURSDAY ENOUGH TO PUSH SHORTWAVE ENERGY TO THE EAST...SO REMOVED
MOST POPS THEN. RIDGE CONTINUES TO BUILD FRIDAY AND SATURDAY FOR
A WARM UP. TEMPERATURES WILL BE COOLER EARLY IN THE PERIOD...BUT
STILL ABOVE SEASONAL AVERAGES. HUMPHREY

&&

.AVIATION...

VFR CONDITIONS WILL DOMINATE THE AREA TODAY WITH SCATTERED MVFR
CONDITIONS IN THE SOUTHWEST MOUNTAINS THROUGH THE AFTERNOON. GUSTY
SOUTHWEST WINDS WILL INCREASE THROUGHOUT THE DAY IN THE KLVM AREA
REACHING UP TO 65 MPH AT TIMES. STOPPKOTTE

&&

.PRELIMINARY POINT TEMP/POPS...

    TDY MON     TUE     WED     THU     FRI     SAT
-------------------------------------------------------
BIL 069 045/069 041/058 035/054 030/055 029/056 032/061
    0/N 00/N    22/W    32/W    20/B    02/W    20/B
LVM 067 043/066 037/054 033/053 026/054 027/056 029/059
    0/N 02/W    22/W    33/W    20/B    02/W    20/B
HDN 070 043/069 040/059 033/054 029/056 029/058 033/065
    0/N 00/N    22/W    32/W    20/B    02/W    20/B
MLS 071 041/072 034/054 033/051 029/052 026/053 028/059
    0/N 00/N    22/W    22/W    20/B    02/W    20/B
4BQ 066 041/073 039/056 031/053 028/054 027/056 029/060
    0/N 00/N    02/W    32/W    20/B    02/W    20/B
BHK 067 039/068 032/053 027/046 024/046 022/047 025/052
    0/N 00/N    22/W    22/W    20/B    02/W    20/B
SHR 068 039/071 035/055 031/051 027/051 024/055 027/058
    0/B 00/N    22/W    33/W    30/B    02/W    20/B

&&

.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 12 PM MDT MONDAY FOR ZONES
      65-66.
WY...NONE.

&&

WEATHER.GOV/BILLINGS
Hazardous weather outlook, Mar 10, 8:54 PM MST, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BILLINGS MT
854 PM MST SAT MAR 10 2007

MTZ028-029-034-035-039>042-056-063>068-120400-
SOUTHERN WHEATLAND-MUSSELSHELL-NORTHERN STILLWATER-YELLOWSTONE-
EASTERN CARBON-NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY-
RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA-
BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS-
854 PM MST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND SOUTH CENTRAL MONTANA.

.DAY ONE...TONIGHT
STRONG SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 70 MPH ARE
EXPECTED TO DEVELOP OVER THE SOUTHWEST VALLEYS OF SOUTH CENTRAL
MONTANA LATE TONIGHT. THE STRONGEST WINDS WILL BE FROM LIVINGSTON
AND NYE. PORTIONS OF INTERSTATE 90 FROM SPRINGDALE TO LIVINGSTON
WILL ALSO BE AFFECTED WITH STRONG CROSSWINDS DURING THIS WIND
EVENT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SOUTHWEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH ARE EXPECTED
TO CONTINUE SUNDAY THROUGH MONDAY MORNING OVER THE UPPER
YELLOWSTONE AND UPPER STILLWATER RIVER VALLEYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ030>033-036>038-057-058-WYZ098-099-120400-
TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-POWDER RIVER-CARTER-
SOUTHERN BIG HORN-NORTHERN BIG HORN-SOUTHERN ROSEBUD-
NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS-
854 PM MST SAT MAR 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.